New Mexico, 2014Flash Flooding in New Mexico, August 1 to 2, 2014
August 1 to 2, 2014 · NWS ABQ · 7 events in 3 counties and zones
Abundant moisture in place over the area on deep southeasterly flow interacted with a strong upper level low pressure system that dropped south out of Colorado. The richest atmospheric moisture available for the entire summer period was present over the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Abundant moisture in place over the area on deep southeasterly flow interacted with a strong upper level low pressure system that dropped south out of Colorado. The richest atmospheric moisture available for the entire summer period was present over the area. Storms developed by mid to late afternoon on the 1st over northern New Mexico then pushed very slowly south through the evening and predawn hours on the 2nd. The first area of torrential rainfall impacted the area around Embudo and Pilar. Storms developed over the Albuquerque Metro Area during the late evening and produced flash flood emergency-level flooding within the area from UNM campus into downtown on a busy Friday night. Numerous water rescues were reported. Several businesses reported water inside with just about the entire area of Central Avenue closed. Mud and rock slides created numerous lane closures around area roadways. An overnight deluge washed out ballasts along a portion of the Rail Runner tracks within Waldo Canyon, resulting in suspended service for the entire day Sunday.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 1, 4:57 PM MST, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 1, 4:57 PM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT FRI AUG 1 2014
.AVIATION...
00Z TAF CYCLE
UPPER HIGH CENTER TO MEANDER OVER NEW MEXICO NEXT 24 HOURS. LOW
LEVEL EASTERLY GRADIENT PERSISTING...WHICH WILL LEAD TO A LIGHT
OR PERHAPS BRIEFLY MODERATE EASTERLY WIND BELOW CANYONS INTO THE
RGV. SCT TO NMRS SHRA AND ISOLATED TSRA WITH SCT MVFR CIGS/VSBYS
SFC AND WND GUSTS TO 35KT BEFORE 02/06Z...WILL OCCASIONALLY
OBSCURE HIGHER TERRAIN OVER NORTHERN AND WESTERN NM. TSRA TO
SPREAD SOUTHEAST ONTO THE EASTERN PLAINS THROUGH THE NIGHT. MVFR
CIGS AND VSBYS WITH BR...WITH ISOLD IFR CONDITIONS TO DEVELOP
ALONG THE EAST SLOPES CENTRAL MT CHAIN AFT 02/06Z. MOST LIKELY
AT KLVS...KAXX...KSKX AND KRTN.
&&
.PREV DISCUSSION...311 PM MDT FRI AUG 1 2014...
.SYNOPSIS...
A COMPLICATED WEATHER SCENARIO IS IN PLACE OVER NEW MEXICO...ONE
WITH ABUNDANT MOISTURE AND A FEW DISTURBANCES ALOFT THAT WILL LEAD
TO SCATTERED TO NUMEROUS THUNDERSTORMS OVER A LARGE SWATH OF THE
STATE. MANY OF THE SHOWERS AND THUNDERSTORMS WILL MOVE VERY
SLOWLY WHILE PRODUCING HEAVY DOWNPOURS...AND THIS WILL LEAD TO A
HEIGHTENED RISK FOR FLASH FLOODING. THE THREAT FOR FLASH FLOODING
WILL BE HIGHEST THIS AFTERNOON AND TONIGHT OVER A LARGE PORTION OF
NORTHERN AND CENTRAL NEW MEXICO...MAINLY BETWEEN THE CONTINENTAL
DIVIDE AND AREAS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF THE
STATE. ON SATURDAY THE FOCUS FOR STORMS COULD SHIFT MORE INTO
SOUTH CENTRAL AND SOUTHWESTERN PARTS OF NEW MEXICO. THE PATTERN
WILL REMAIN FAIRLY ACTIVE GOING INTO SUNDAY WITH SCATTERED TO
NUMEROUS STORMS FAVORING THE WESTERN HALF OF NEW MEXICO. A
GRADUAL DAY-BY-DAY DECREASE IN SHOWER AND STORM ACTIVITY IS THEN
EXPECTED THROUGH THE FIRST HALF OF NEXT WEEK.
&&
.DISCUSSION...
A WET AND COMPLEX PATTERN WILL CONTINUE TO POSE MONUMENTAL
CHALLENGES TO THE FORECAST...NAMELY WITH REGARDS TO LOCATION OF
FLASH FLOODING. THERE ARE SEVERAL UPPER LEVEL FEATURES OF INTEREST
INCLUDING A SHORT WAVE TROUGH OVER COLORADO THAT WILL BE TRACKING
INTO NORTHEASTERN NM THIS EVENING. OTHER FEATURES THAT ARE MORE
SUBTLE ARE A WEAK CONVECTIVELY-INDUCED PERTURBATION WORKING INTO
SOUTHEASTERN NM WHILE PRESSURE FALLS AND A CIRCULATION ARE
STARTING TO APPEAR OVER THE BAJA PENINSULA...A SOON TO BE
SUBTROPICAL LOW. NO BLATANT SURFACE FEATURES ARE CURRENTLY BEING
ANALYZED...AND DEWPOINTS ARE FAIRLY HOMOGENEOUS...JUST SLIGHTLY
HIGHER IN THE SOUTHEASTERN QUADRANT WHERE REMNANT CLOUD COVER AND
SHOWERS ARE FINALLY DISSIPATING FROM LAST NIGHT'S ACTIVITY. PWATS
ARE ALSO HEALTHY WITH ABQ BALLOON RELEASE SHOWING 1.11 INCH THIS
MORNING WHILE EPZ SHOWED AN IMPRESSIVE 1.60 INCHES...MOISTURE
WHICH COULD SEEP NORTHWARD INTO SATURDAY AS STEERING WINDS FLIP
MORE SOUTHERLY.
ORIENTATION AND TIMING OF THE FLASH FLOOD WATCH SEEMS TO STILL
OUTLINE THE HIGHEST THREAT FOR LOCALLY HEAVY RAINFALL. STEERING
FLOW IS GOING TO BE VARIABLE OVER THE FORECAST AREA...BUT MUCH THE
NORTH CENTRAL TO NORTHEASTERN PARTS OF THE AREA WILL GENERALLY SEE
A NW TO SE MOVEMENT...OCCASIONALLY MOVING AT 10 TO 15 KT. THIS
COULD BE FAST ENOUGH TO LIMIT SOME FLOODING...BUT TRAINING CELLS
AND SATURATED SOILS FOR MANY AREAS WILL COUNTERACT THIS. OTHER
AREAS WILL SEE SLOWER AND MORE VARIABLE STORM MOVEMENT. AS THE
NORTHERN WAVE DIGS FARTHER INTO NM...SOME SUBTLE DRYING AND
SUBSIDENCE MAY BUILD INTO THE MID LEVELS BEHIND THE
SYSTEM...LOWERING STORM POTENTIAL IN THE FAR NORTH CENTRAL ZONES
AFTER MIDNIGHT. OTHER AREAS FARTHER SOUTH MAY REMAIN QUITE ACTIVE
INTO THE EARLY MORNING HOURS SATURDAY.
FORECAST MODELS DEPICT THE SUBTROPICAL LOW CLOSING OFF AND BECOMING
WELL-DEFINED OVER FAR SW AZ ON SATURDAY WITH NO OTHER BLATANT
SHORTWAVE TROUGHS EVIDENT OVER NM...PENDING TONIGHT'S CONVECTION.
THIS WILL LEAVE A VERY WEAKENED AREA OF HIGH PRESSURE OVER NM WITH
A LARGE MAJORITY OF THE FORECAST AREA RETAINING HIGH
MOISTURE/PWATS...ESPECIALLY IN CENTRAL TO SOUTH CENTRAL AND
SOUTHWESTERN AREAS. THIS WOULD LIKELY BE THE FOCUS AREA FOR FLASH
FLOODING...AND ANOTHER WATCH COULD BE ISSUED BY THE NIGHT SHIFT.
WHILE THE EASTERN PLAINS RETAIN SOME HIGHER MOISTURE...THE LI'S
INDICATE ONLY MARGINAL INSTABILITY...THUS STORM COVERAGE SHOULD BE
LESS IN THE EASTERN TIER OF ZONES. TEMPERATURES WILL FALL WELL
SHORT OF NORMAL AGAIN...GENERALLY 5 TO 12 DEGREES BELOW AVERAGE.
SUNDAY WILL UNDOUBTEDLY HINGE ON WHAT TRANSPIRES SATURDAY...BUT
WITH THE SUBTROPICAL LOW INUNDATING SOUTHERN CA AND WESTERN
AZ...THE PLUME OF MOISTURE SHOULD STAND ITS GROUND OVER THE
WESTERN HALF OF NM. THUS...SCATTERED TO NUMEROUS POPS HAVE BEEN
BUILT INTO THE SUNDAY FORECAST IN MOST WESTERN ZONES WITH
CONTINUED BELOW AVERAGE TEMPERATURES. AS THE SUBTROPICAL LOW
PUSHES NORTHWARD INTO NV ON MONDAY...MOISTURE WILL LAY OVER THE
NORTHWESTERN HALF OF NM AND SLIGHTLY BEYOND WITH DECENT COVERAGE
OF STORMS EXPECTED. THIS ESSENTIALLY IS THE CASE MONDAY AND INTO
TUESDAY WITH A WEAK CENTROID OF HIGH PRESSURE FLOATING AROUND EAST
CENTRAL NM...ROUGHLY NEAR VAUGHN. NO DRAMATIC MOISTURE SURGES ARE
EXPECTED DURING THE FIRST HALF OF NEXT WEEK...SO THE DAY-TO-DAY
RECYCLING OF MOISTURE MAY GRADUALLY SUBTRACT FROM THE SOURCE OR
AT LEAST DIMINISH THE COVERAGE OF STORMS.
52
&&
.FIRE WEATHER...
THE WET PATTERN CONTINUES THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK. A TRANSITION IN THE LOCATION AND ORIENTATION OF THE UPPER
RIDGE AXIS...NORTH TO SOUTH THROUGH NEW MEXICO...STILL FORECAST
FOR THIS WEEKEND AS ONE OR MORE DISTURBANCES MIGRATE NORTH AND
AROUND THE WESTERN BORDER OF THE RIDGE. LOW LEVEL EASTERLY UPSLOPE
FLOW WILL ALSO CONTINUE TO ASSIST STORM DEVELOPMENT. LOCALLY HEAVY
RAINS WHICH COULD LEAD TO FLOODING WILL REMAIN A CONCERN THROUGH
THE WEEKEND...ESPECIALLY ON AND AROUND WILDFIRE BURN SCARS.
THE FEATURED AREA TONIGHT FOR THE HIGHEST POPS WILL BE FROM THE
CONTINENTAL DIVIDE TO THE PECOS RIVER VALLEY...WHERE A FLASH FLOOD
WATCH IS IN EFFECT. BETTER RAIN CHANCES SATURDAY THROUGH SUNDAY WILL
EXIST FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA BORDER
AS THE EASTERN PLAINS TRANSITION TO A LESS FAVORABLE FLOW PATTERN
AND A MORE STABLE REGIME. CONVECTION MONDAY SHOULD ALSO FAVOR THE
NORTHEAST AND CENTRAL HIGHLANDS WEST TO THE ARIZONA BORDER.
OVERNIGHT RH RECOVERIES WILL CONTINUE TO BE EXCELLENT INTO NEXT
WEEK. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE
WEEKEND BUT WILL SLOWLY CLIMB TOWARDS NORMAL BY THE MIDDLE OF WEEK.
POOR TO FAIR VENTILATION WILL BE FOUND ACROSS PORTIONS OF THE WEST
CENTRAL...NORTH CENTRAL AND FAR EASTERN PLAINS SATURDAY...WITH AREAS
OF POOR VENTILATION FEATURED ALONG THE CONTINENTAL DIVIDE AND OVER
THE NORTH CENTRAL SUNDAY. VENT RATES TREND TOWARDS SOME IMPROVEMENT
BY THE MIDDLE OF NEXT WEEK.
EXTENDED FORECAST MODELS CONTINUE TO SUGGEST A STRONGER TROUGH WILL
PUSH INTO THE GREAT BASIN MID TO LATE NEXT WEEK...BRINGING A DRIER
WESTERLY FLOW TO WESTERN AND NORTHERN NEW MEXICO. DEWPOINTS TREND
DOWNWARD ESPECIALLY OVER THE NORTHWEST THIRD...AND AFTERNOON
SOUTHWEST BREEZES COULD PICK UP ACROSS THE NORTHEAST. THE 12Z GFS IS
STRONGER WITH THE UPPER TROUGH BUT EVENTUALLY REBUILDS THE RIDGE
OVER NEW MEXICO BY 240HRS...WHILE THE 12Z ECMWF APPEARS A BIT MORE
BULLISH WITH THE RIDGE. EITHER WAY...THE MONSOON DOESN/T APPEAR TO
BE OVER JUST YET...ALTHOUGH IT MAY TAPER DOWN A BIT FROM WHAT/S
EXPECTED THIS WEEKEND.
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ504-506>529-533-539-540.
&&
Hazardous weather outlook, Aug 1, 5:02 AM MST, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 AM MDT FRI AUG 1 2014
NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
602 AM MDT FRI AUG 1 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A SLOW MOVING UPPER LEVEL TROUGH WILL INTERACT WITH ABUNDANT
MOISTURE TO PRODUCE A BETTER RISK OF FLASH FLOODING THIS AFTERNOON
AND TONIGHT THAN NORTHERN AND CENTRAL NEW MEXICO HAS SEEN IN THE
PAST FEW DAYS. THE GREATEST RISK WILL BE ALONG THE CONTINENTAL
DIVIDE AND EASTWARD TO THE WESTERN HIGH PLAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE THROUGH THE WEEKEND.
MUCH OF THE ENERGY FROM THE UPPER LEVEL DISTURBANCE THAT PASSES
SOUTH AND SOUTHEASTWARD INTO NEW MEXICO TODAY AND TONIGHT SHOULD
SHIFT WESTWARD OVER SOUTHERN PARTS OF THE FORECAST AREA SATURDAY
BRINGING THE BEST CHANCE OF HEAVY RAIN AND FLASH FLOODING TO THE
SOUTHERN TIER OF MOUNTAINS AND LOWER RIO GRANDE VALLEY. THE BEST
POTENTIAL FOR FLASH FLOODING SHOULD THEN FAVOR THE CONTINENTAL
DIVIDE REGION TO THE ARIZONA BORDER SUNDAY AND MONDAY AS A SLOW
MOVING SUBTROPICAL WAVE MIGRATES NORTHWARD WEST OF NEW
MEXICO...THEN EASTWARD NORTH OF NEW MEXICO...STEERING A ROBUST
MONSOON MOISTURE PLUME OVERHEAD.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
44
In the hours before
Special weather statement, Aug 1, 2:48 PM MST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT FRI AUG 1 2014
NMZ503-012230-
FAR NORTHWEST HIGHLANDS-
348 PM MDT FRI AUG 1 2014
...STRONG THUNDERSTORM MOVING OVER FAR NORTHEAST SAN JUAN COUNTY...
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER 8 MILES NORTH
OF NAVAJO LAKE STATE PARK. MOVEMENT WAS SOUTHEAST AT 12 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARRACAS MESA RECREATION
AREA AND NEGRO CANYON RECREATION AREA.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
&&
LAT...LON 3697 10727 3674 10742 3689 10765 3700 10759
TIME...MOT...LOC 2147Z 295DEG 12KT 3693 10754
50
Flash Flood, Rio Arriba
- When
- August 1, 7:30 PM MST to 8:00 PM MST
- Where
- Rio Arriba County, 0.34 mi S of Dixon to 1.11 mi SE of Apodaca
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.195, -105.889
New Mexico DOT reported NM75 closed from Dixon to Penasco due to flooding.
Flash Flood, Bernalillo
- When
- August 1, 9:15 PM MST to 10:15 PM MST
- Where
- Bernalillo County, 1.58 mi S of Albuquerque to 2.03 mi S of Albuquerque
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 35.097, -106.635
Mudslide along the access road to Interstate 25 near Mountain Rd. Damage estimated for landscaping property loss.
Flash Flood, Bernalillo
- When
- August 1, 9:30 PM MST to 10:30 PM MST
- Where
- Bernalillo County, 3.24 mi SSW of Albuquerque to 1.94 mi S of Albuquerque
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Broadcast Media
- Coordinates
- 35.080, -106.660
Three cars were abandoned in 9 feet of flood water at Central Ave and the 1st Street bridge. Drivers were rescued and swam to safety. Flood water were reported flowing through the Q Burger restaurant at 3rd and Central. The torrent of water toppled a tree at Coal and Walter. Four other vehicles were abandoned in flood waters at Lomas and Broadway. A photo posted from local media showed the Vietnam Memorial park completely inundated with flood water. A local school also reported water inside the facility. A large sink hole developed at the intersection of MLKJ and Broadway. The entire intersection was destroyed. Several underground parking garages around the Convention Center were inundated with water several feet deep.
Flash Flood, Bernalillo
- When
- August 1, 9:30 PM MST to 11:00 PM MST
- Where
- Bernalillo County, 2.78 mi SSW of Albuquerque to 2.64 mi SSW of Albuquerque
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Social Media
- Coordinates
- 35.083, -106.649
Photo posted to Twitter showed a water rescue at a vehicle completely submerged in 9 feet of flood waters at Central Ave and the 1st Street bridge.
Flash Flood, Bernalillo
- When
- August 1, 10:00 PM MST to 11:00 PM MST
- Where
- Bernalillo County, 2.86 mi SSW of Albuquerque to 2.58 mi NW of Kirtland Afb
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 35.081, -106.647
Video posted to Twitter showed a torrent of water an estimated 1 foot deep flowing down Central Ave near Interstate 25. Construction barrels were floating down the sidewalk. Damages estimated for construction material losses.
Flash Flood, Bernalillo
- When
- August 1, 10:00 PM MST to 11:00 PM MST
- Where
- Bernalillo County, 2.65 mi SSW of Albuquerque to 2.62 mi S of Albuquerque
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- NWS Employee
- Coordinates
- 35.082, -106.639
Landscape material rockslide across 1 lane of southbound access road to Interstate 25 between Central Ave and Lomas Blvd. Two lanes closed.
Flash Flood, Santa Fe
- When
- August 2, 2:00 AM MST to 4:00 AM MST
- Where
- Santa Fe County, 9.76 mi NW of Golden to 4.7 mi SW of La Cienega
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Department of Highways
- Coordinates
- 35.378, -106.322
New Mexico DOT reported an overnight deluge caused ballasts under portions of the Rail Runner line within Waldo Canyon to wash out. Service was suspended for the entire day on Saturday for repairs.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, August 1 to 26, 2014$122 million · 2 events
- Flash Flooding and Debris Flow in California, August 1 to 3, 20141 death · $3,000 · 18 events
- Heavy Rain in Idaho, August 1 to 31, 2014$7.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.5 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524877, 524879, 524878, 524882, 524880, 524881, 524876.